# SDR SWIA201440376

- Difficulty date: November 23, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR HAS CHAFING AT FWD AND AFT EDGES.   REPLACED FILLER ON PRIVIOUS REPAIR ON FWD EDGE OF LT MLG DOOR IAW REO. BLENDED AND FOUND TO BE WITHIN LIMITS IAW REO.
